MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15.0MM REAMER HEAD FOR RIA 2 STERILE; ARTHROSCOPE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15.0MM REAMER HEAD FOR RIA 2 STERILE; ARTHROSCOPE
Model Number 03.404.026S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 15.0mm reamer head for ria 2 sterile was received broken.This report is for one (1) 15.0mm reamer head for ria 2 sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h7 h9: 3008812560-10/26/2020-001-c.H3, h6: a product investigation was conducted.Visual inspection: visual inspection performed at customer quality (cq) showed the four prongs of the 15.0mm reamer head for ria 2 sterile (part #03.404.026s; lot # unk) have broken off.Dimensional inspection: a dimensional inspection was not performed due to post manufactured damage and an accurate dimensional inspection could not be obtained due to broken condition of the prongs.Document/specification review: the relevant current drawing was reviewed: as the lot number was unknown, no manufacturing drawing could be reviewed.No design issues or discrepancies were identified on the review of the current drawing.Conclusion: this complaint is confirmed as the complaint device was received with all its four prongs broken off.No definitive root cause was able to be determined based on the provided information.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Due to the trend with the broken ria 2 reamer heads identified during post market surveillance, corrective and preventative action (capa) was raised to determine the root cause of broken head breakages.Additionally, the field safety notice fsn 1882308 and pie were initiated to define any further action related to the breakage.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.The device lot number is unknown, therefore a mre review could not be performed.If more information become available, the record will be re-assessed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
15.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12032070
Report Number2939274-2021-03078
Device Sequence Number4403210
Product Code HRX
UDI-Device Identifier10886982273956
UDI-Public10886982273956
Combination Product (Y/N)N
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.026S
Device Catalogue Number03.404.026S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/22/2021
06/25/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date06/22/2021
06/25/2021
Patient Sequence Number1